# SDR AALA20150522002

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 50,604 hours, 12,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHTS FROM ROW 26 TO 36 INOPERATIVE.  REPLACED EMER LIGHT BATTERY WITH GOOD OPERATIONS CHECK IAW AMM 33-51-00.
